# SDR AALA201910179012

- Difficulty date: October 6, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 54,177 hours, 22,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 64A00041028
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FLOOR SUPPORT ANGLE  AT BS 807 AT S26R AND RBL 15. REPLACED FLOOR SUPPORT ANGLE PER  51-00-05-1.
